| Catalog Number |
RBY4C0305 |
| Medical Device Problem Codes |
Defective Device (2588); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a coil embolization procedure, the hospital staff noticed the ruby coil was not usable upon removal from the packaging hoop.The ruby coil, therefore, was not used in procedure, and the procedure was completed using a ruby coil.